# SDR SWAA2019022830151

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 50,557 hours, 33,737 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 111A15121
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL THE CENTER WING REAR SPAR SEAL ASSEMBLY CRACKED AT LBL 15.54.  R&R DOUBLER ASSEMBLY PER EA.
